Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 16, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Aug 4, 2014, 5:32 PM PDT for Elko County, Nevada. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2014, 5:32 PM PDT (00:32 UTC)
- Expired
- Aug 4, 2014, 11:30 PM PDT
- In force
- 6 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Elko County, NV
The radar
The Salt Lake City radar (KMTX), 154 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 0.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
756 WGUS55 KLKN 050032 FFWLKN NVC007-050330- /O.NEW.KLKN.FF.W.0016.140805T0032Z-140805T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 532 PM PDT MON AUG 4 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN ELKO COUNTY IN NORTHEAST NEVADA... THIS INCLUDES THE TOWNS OF...MONTELLO...JACKPOT... * UNTIL 830 PM PDT/930 PM MDT/ * AT 526 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED IN EXCESS OF 2 INCHES OF RAIN IN PARTS OF NORTHEASTERN ELKO COUNTY. THIS AMOUNT OF RAIN MAY PRODUCE FLASH FLOODING IN NEARBY LOWER TERRAIN AT ANY TIME AS WATER WASHES DOWN THE MOUNTAIN SLOPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4199 11404 4086 11404 4083 11438 4201 11477 $$ RCM
4 follow-up statements
293 WGUS75 KLKN 050202 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 702 PM PDT MON AUG 4 2014 NVC007-050330- /O.CON.KLKN.FF.W.0016.000000T0000Z-140805T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKO NV- 702 PM PDT MON AUG 4 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR NORTHEASTERN ELKO COUNTY... AT 701 PM PDT...RAIN CONTINUED TO FALL IN NORTHEASTERN ELKO COUNTY. RADAR ESTIMATES IN SOME AREAS EXCEED 2 INCHES. FLASH FLOODING REMAINS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4199 11404 4086 11404 4083 11438 4201 11477 $$ RCM
331 WGUS55 KLKN 050313 FFWLKN NVC007-050630- /O.EXT.KLKN.FF.W.0016.000000T0000Z-140805T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 813 PM PDT MON AUG 4 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS EXTENDED THE * FLASH FLOOD WARNING FOR... NORTHEASTERN ELKO COUNTY IN NORTHEAST NEVADA... THIS INCLUDES THE TOWNS OF...MONTELLO...JACKPOT... * UNTIL 1130 PM PDT * AT 810 PM PDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM OVER THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4199 11404 4086 11404 4083 11438 4201 11477 $$ RCM
843 WGUS55 KLKN 050315 CCA FFWLKN NVC007-050630- /O.COR.KLKN.FF.W.0016.000000T0000Z-140805T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE ELKO NV 813 PM PDT MON AUG 4 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS EXTENDED THE * FLASH FLOOD WARNING FOR... NORTHEASTERN ELKO COUNTY IN NORTHEAST NEVADA... THIS INCLUDES THE TOWNS OF...MONTELLO...JACKPOT... * UNTIL 1130 PM PDT * AT 810 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED UPWARDS OF 3 INCHES OF RAIN IN PARTS OF NORTHEASTERN ELKO COUNTY. ANY FLASH FLOODING THIS HEAVY RAIN MAY HAVE CAUSED IS LIKELY TO BE CONTINUING AT THIS TIME. THEREFORE THE WARNING HAS BEEN EXTENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4199 11404 4086 11404 4083 11438 4201 11477 $$ RCM
659 WGUS75 KLKN 050630 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1130 PM PDT MON AUG 4 2014 NVC007-050635- /O.EXP.KLKN.FF.W.0016.000000T0000Z-140805T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKO NV- 1130 PM PDT MON AUG 4 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM PDT FOR NORTHEASTERN ELKO COUNTY... THUNDERSTORM ACTIVITY HAS DIMINISHED ACROSS NORTHEASTERN ELKO COUNTY THIS EVENING...AND WITH IT...THE THREAT OF FLASH FLOODING. THERE REMAIN SOME LIGHT TO MODERATE RAIN SHOWERS ACROSS PORTIONS OF THE WARNING AREA...HOWEVER MOST OF THESE SHOWERS ARE NOT OVER AREAS THAT RECEIVED HEAVY RAINS EARLIER THIS EVENING. AS SUCH...THE FLASH FLOOD WARNING FOR NORTHEASTERN ELKO COUNTY WILL EXPIRE AT 1130 PM PDT. && LAT...LON 4199 11404 4086 11404 4083 11438 4201 11477 $$ ROOD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 2:59 PM PDT, 2 hours 33 minutes earlier.
Area forecast discussion, Aug 4, 2:59 PM PDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 259 PM PDT MON AUG 4 2014 .SYNOPSIS...ABUNDANT MOISTURE WILL BRING SHOWERS AND THUNDERSTORMS AGAIN TUESDAY, ESPECIALLY ACROSS NORTHERN NEVADA. SLOW DRYING WILL TAKE PLACE FROM THE SOUTH WEDNESDAY THROUGH THE END OF THE WEEK WITH THUNDERSTORM COVERAGE BECOMING ISOLATED BY FRIDAY. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY. UPPER LOW CIRCULATION OVER NORTHERN NEVADA THIS AFTERNOON AS SEEN IN SATELLITE PICS. ABUNDANT MOISTURE ASSOCIATED WITH THIS FEATURE COVERS ALL OF NORTHERN AND CENTRAL NV WITH NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS SEEN ON RADAR. WITH PRECIPITABLE WATER VALUES OVER 1 INCH SOME OF THESE THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL POSING A THREAT FOR FLASH FLOODING. THEREFORE WILL CONTINUE THE FLASH FLOOD WATCH THROUGH THIS EVENING FOR NORTHERN AND CENTRAL NV. ON TUESDAY SOME DRYING TAKES PLACE OVER CENTRAL NV WITH PRECIPITABLE WATER VALUES DROPPING TO AROUND 3/4 INCH. HOWEVER VALUES WILL REMAIN OVER 1 INCH ACROSS THE NORTH SO WILL KEEP FLASH FLOOD WATCH IN PLACE. SLOW DRYING WILL CONTINUE FROM SOUTH TO NORTH ON WEDNESDAY WITH THUNDERSTORM COVERAGE BECOMING ISOLATED ACROSS MOST OF CENTRAL NV AND SCATTERED OVER NORTHERN NV. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. MODELS IN FAIRLY DECENT AGREEMENT THROUGH THE LONG TERM. WEDNESDAY NIGHT AND THURSDAY. 500MB LOW AND TROUGH WILL SLOWLY MOVE ACROSS NORTHERN NEVADA PRODUCING ROUNDS OF THUNDERSTORMS MAINLY ACROSS NORTHEAST PORTIONS OF THE CWA AS PW'S BEGIN TO DROP BELOW AN INCH TO AROUND .75" AND SLIGHTLY ABOVE THAT. FRIDAY AND SATURDAY FEATURE SHORTWAVE TROUGHS MOVING THROUGH SOUTHWESTERLY FLOW PRODUCING MAINLY ISOLATED THUNDERSTORMS WITH LESS COVERAGE ON SATURDAY AS DRIER AIR WORKS ITS WAY INTO THE GREAT BASIN. SUNDAY THE FOUR CORNERS HIGH BEGINS TO ASSERT ITSELF WITH RISING HEIGHTS ACROSS THE REGION BUT MAINLY DRY AND STABLE AIRMASS IN PLACE. && .AVIATION...A MOIST LOW PRESSURE SYSTEM WILL BRING SCT-NMRS SHRA WITH ISOLD/SCT THUNDERSTORMS TO ALL TAF SITES. SOME OF THE STRONGER STORMS MAY BRING STRONG WIND GUSTS/HEAVY RAIN...WITH WIND GUSTS TO 35KT AND LCL CIGS/VSBY REDUCTION TO MVFR AND EVEN IFR MAINLY AT KELY. && .FIRE WEATHER...SOME DRYING WILL TAKE PLACE ACROSS CENTRAL NV ON TUESDAY WITH SHOWER AND THUNDERSTORM COVERAGE DECREASING TO THE ISOLATED TO SCATTERED RANGE. ACROSS NORTHERN NV ABUNDANT MOISTURE WILL CONTINUE TO BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS. SLOW DRYING WILL CONTINUE TO TAKE PLACE FROM SOUTH TO NORTH WEDNESDAY THROUGH THE END OF THE WEEK WITH THUNDERSTORM COVERAGE BECOMING ISOLATED ALL AREAS BY FRIDAY. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR HUMBOLDT COUNTY...NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY... NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY... SOUTHWESTERN ELKO COUNTY. && 91/90/90/91
In the hours before
Local storm report, Aug 4, 2:45 PM PDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
245 PM PDT MON AUG 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 ENE BATTLE MOUNTAIN 40.65N 116.92W
08/01/2014 LANDER NV TRAINED SPOTTER
PIECE OF METAL ROOF WAS TORN OFF A SHED AND DAMAGE TO A
SATELLITE RECIEVER WAS ALSO NOTED. THE METAL SHED DOORS
WERE ALSO BLOWN IN. ESTIMATED WINDS OF 60 TO 70 MPH FROM
A MICROBURST. NWS STORM SURVEY CONDUCTED.
&&
JRM/MF/DKSpecial weather statement, Aug 4, 2:47 PM PDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 247 PM PDT MON AUG 4 2014 NVZ031-039-042215- NORTHERN ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV- 247 PM PDT MON AUG 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 315 PM PDT... AT 245 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF WELLS...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... WELLS...PORTIONS OF INTERSTATE 80 NEAR WELLS AND US HIGHWAY 93 FROM WELLS TO JUST SOUTH OF HD SUMMIT. && LAT...LON 4138 11513 4143 11489 4109 11474 4105 11495 TIME...MOT...LOC 2146Z 170DEG 26KT 4120 11492 RLC
Special weather statement, Aug 4, 3:54 PM PDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 354 PM PDT MON AUG 4 2014 NVZ031-042330- NORTHERN ELKO COUNTY NV- 354 PM PDT MON AUG 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 430 PM PDT... AT 350 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERAL STRONG THUNDERSTORMS IN NORTH CENTRAL ELKO COUNTY. THESE STORMS WERE MOVING NORTHWEST AT AROUND 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... CHARLESTON... JARBIDGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4133 11539 4168 11586 4199 11514 4164 11445 TIME...MOT...LOC 2253Z 180DEG 0KT 4003 11665 RCM
Special weather statement, Aug 4, 4:05 PM PDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
405 PM PDT MON AUG 4 2014
NVZ033-050000-
SOUTHEASTERN ELKO COUNTY NV-
405 PM PDT MON AUG 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELKO COUNTY UNTIL
500 PM PDT/600 PM MDT/...
AT 404 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES SOUTH OF WENDOVER...MOVING NORTH AT 25
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WEST WENDOVER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4042 11406 4041 11421 4081 11426 4082 11404
4071 11403 4043 11404
TIME...MOT...LOC 2305Z 178DEG 24KT 4051 11410
RCMLocal storm report, Aug 4, 4:20 PM PDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
420 PM PDT MON AUG 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 4 SE GARDEN PASS 39.78N 116.12W
08/04/2014 EUREKA NV NWS EMPLOYEE
WATER AND MUD ON STATE ROUTE 278
0200 PM FLASH FLOOD 4 WSW EUREKA AIRPORT 39.57N 116.07W
08/04/2014 EUREKA NV LAW ENFORCEMENT
WATER ON U.S. ROUTE 50 THROUGH DEVILS GATE
&&
BT/RCMSpecial weather statement, Aug 4, 4:33 PM PDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 433 PM PDT MON AUG 4 2014 NVZ031-050000- NORTHERN ELKO COUNTY NV- 433 PM PDT MON AUG 4 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL 500 PM PDT... AT 428 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF MONTELLO...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MONTELLO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4121 11450 4188 11469 4199 11406 4120 11405 TIME...MOT...LOC 2333Z 042DEG 3KT 4118 11424 RCM
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 5:45 PM PDT | Areal Flood Advisory | LKN | Lander, Nye | 3 hr |
| Aug 4, 5:54 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 4, 6:24 PM PDT | Areal Flood Advisory | LKN | Eureka, White Pine | 3 hr |
| Aug 4, 6:39 PM PDT | Special Weather Statement | LKN | 51 min | |
| Aug 4, 6:43 PM PDT | Areal Flood Advisory | LKN | Nye, White Pine | 3 hr |
| Aug 4, 6:44 PM PDT | Areal Flood Advisory | LKN | Elko, White Pine | 3 hr |
| Aug 4, 6:45 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 4, 6:46 PM PDT | Areal Flood Advisory | LKN | Eureka | 3 hr |
| Aug 4, 8:57 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 5, 11:57 AM PDT | Areal Flood Advisory | LKN | Elko | 6 hr |
| Aug 5, 12:57 PM PDT | Special Weather Statement | LKN | Elko | 33 min |
| Aug 5, 1:27 PM PDT | Flash Flood Warning | LKN | Elko | 5 hr |
| Aug 5, 1:52 PM PDT | Special Weather Statement | LKN | 23 min | |
| Aug 5, 2:14 PM PDT | Areal Flood Advisory | LKN | Elko | 5 hr |
| Aug 5, 3:13 PM PDT | Special Weather Statement | LKN | 32 min | |
| Aug 5, 3:25 PM PDT | Flash Flood Warning | LKN | Elko | 5 hr |
| Aug 5, 4:17 PM PDT | Areal Flood Advisory | LKN | Elko, Humboldt | 3 hr |
| Aug 5, 4:46 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.